|
SIGMA 22 (2026), 104, 16 pages arXiv:2602.01458
https://doi.org/10.3842/SIGMA.2026.104
Reducible Holonomy in Closed Torsion Geometries
Leander Stecker
Universität Leipzig, Augustusplatz 10, 04109 Leipzig, Germany
Received May 01, 2026, in final form October 12, 2026; Published online October 29, 2026
Abstract
The purpose of this note is to show that a connection with closed skew-symmetric torsion and reducible holonomy admits a locally defined Riemannian submersion together with a projected geometry on the base. We reframe known submersion results for non-Kähler Bismut-Hermite-Einstein manifolds and sHKT structures in this context. For homogeneous SKT structures on semi-simple Lie groups, we obtain the holonomy decomposition leading to holomorphic submersions over generalized flag manifolds.
Key words: closed torsion connection; holonomy; Riemannian submersions; SKT manifolds; homogeneous SKT spaces.
pdf (416 kb)
tex (24 kb)
References
- Agricola I., Dileo G., Stecker L., Homogeneous non-degenerate 3-$(\alpha,\delta)$-Sasaki manifolds and submersions over quaternionic Kähler spaces, Ann. Global Anal. Geom. 60 (2021), 111-141, arXiv:2011.13434.
- Agricola I., Dileo G., Stecker L., Curvature properties of 3-$(\alpha,\delta)$-Sasaki manifolds, Ann. Mat. Pura Appl. 202 (2023), 2007-2033, arXiv:2206.05150.
- Agricola I., Ferreira A.C., Friedrich T., The classification of naturally reductive homogeneous spaces in dimensions $n\leq 6$, Differential Geom. Appl. 39 (2015), 59-92, arXiv:1407.4936.
- Alexandrov B., Friedrich T., Schoemann N., Almost Hermitian 6-manifolds revisited, J. Geom. Phys. 53 (2005), 1-30, arXiv:math/0403131.
- Apostolov V., Barbaro G., Lee K.H., Streets J., Rigidity results for non-Kähler Calabi-Yau geometries on threefolds, Math. Ann. 393 (2025), 3609-3637, arXiv:2408.09648.
- Apostolov V., Lahdili A., Lee K.H., Pluriclosed 3-folds with vanishing Bismut Ricci form: General theory in the quasi-regular case, arXiv:2601.04937.
- Brienza B., Fino A., Grantcharov G., CYT and SKT manifolds with parallel Bismut torsion, Proc. Roy. Soc. Edinburgh Sect. A 156 (2026), 901-926, arXiv:2401.07800.
- Brienza B., Fino A., Grantcharov G., Verbitsky M., On the structure of compact strong HKT manifolds, Comm. Math. Phys. 407 (2026), 122, 41 pages, arXiv:2505.06058.
- Cleyton R., Moroianu A., Semmelmann U., Metric connections with parallel skew-symmetric torsion, Adv. Math. 378 (2021), 107519, 50 pages, arXiv:1807.00191.
- Cortés V., Hasegawa K., The H/Q-correspondence and a generalization of the supergravity c-map, Tohoku Math. J. 76 (2024), 255-292, arXiv:2207.09013.
- Fino A., Grantcharov G., CYT and SKT metrics on compact semi-simple Lie groups, SIGMA 19 (2023), 028, 15 pages, arXiv:2212.07915.
- Fino A., Grantcharov G., A survey on pluriclosed and CYT metrics, Serdica Math. J. 50 (2024), 103-124.
- Fino A., Martín-Merch'an L., Raffero A., The twisted ${\rm G}_2$ equation for strong ${\rm G}_2$-structures with torsion, Pure Appl. Math. Q. 20 (2024), 2711-2767, arXiv:2306.07128.
- Fino A., Vezzoni L., Special Hermitian metrics on compact solvmanifolds, J. Geom. Phys. 91 (2015), 40-53, arXiv:1502.03476.
- Friedrich T., ${\rm G}_2$-manifolds with parallel characteristic torsion, Differential Geom. Appl. 25 (2007), 632-648, arXiv:math/0604441.
- Friedrich T., Ivanov S., Parallel spinors and connections with skew-symmetric torsion in string theory, Asian J. Math. 6 (2002), 303-335, arXiv:math/0102142.
- Galdeano M., Stecker L., The heterotic ${\rm G}_{2}$ system with reducible characteristic holonomy, J. Geom. Phys. 217 (2025), 105635, 33 pages, arXiv:2403.00084.
- Garcia-Fernandez M., Gonzalez Molina R., Streets J., Pluriclosed flow and the Hull-Strominger system, Adv. Math. 485 (2026), 110699, 95 pages, arXiv:2408.11674.
- Garcia-Fernandez M., Jordan J., Streets J., Non-Kähler Calabi-Yau geometry and pluriclosed flow, J. Math. Pures Appl. 177 (2023), 329-367, arXiv:2106.13716.
- Ivanov S., Stanchev N., The Riemannian Bianchi identities of metric connections with skew torsion and generalized Ricci solitons, Results Math. 79 (2024), 270, 20 pages, arXiv:2307.03986.
- Kennon A., Streets J., The canonical symmetry reduction of string backgrounds, arXiv:2511.20773.
- Kobayashi S., Nomizu K., Foundations of differential geometry. Vol. II, Interscience Tracts Pure Appl. Math., Vol. 15, Interscience Publishers, New York, 1969.
- Lauret J., Montedoro F., Pluriclosed metrics on compact semisimple Lie groups, arXiv:2506.21725.
- Moroianu A., Schwahn P., Submersion constructions for geometries with parallel skew torsion, arXiv:2409.14421.
- Obata M., Affine connections on manifolds with almost complex, quaternion or Hermitian structure, Jpn. J. Math. 26 (1956), 43-77.
- Ornea L., Verbitsky M., Balanced metrics and Gauduchon cone of locally conformally Kähler manifolds, Int. Math. Res. Not. 2025 (2025), rnaf014, 10 pages, arXiv:2407.04623.
- Papadopoulos G., On the rigidity of special and exceptional geometries with torsion a closed 3-form, arXiv:2511.20568.
- Pedersen H., Poon Y.S., Swann A.F., Hypercomplex structures associated to quaternionic manifolds, Differential Geom. Appl. 9 (1998), 273-292.
- Pham D.N., A family of left-invariant SKT metrics on the exceptional Lie group ${\rm G}_2$, Acta Math. Univ. Comenian. (N.S.) 94 (2025), 21-46, arXiv:2407.10037.
- Pittie H.V., The Dolbeault-cohomology ring of a compact, even-dimensional Lie group, Proc. Indian Acad. Sci. Math. Sci. 98 (1988), 117-152.
- Stecker L., Canonical submersions in nearly Kähler geometry, Complex Manifolds 12 (2025), 20250016, 11 pages, arXiv:2211.14012.
- Zhao Q., Zheng F., Curvature characterization of Hermitian manifolds with Bismut parallel torsion, arXiv:2407.10497.
|
|